Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 1, NWS Fort Worth, TX

January 24, 2012Hood County, Somervell County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jan 24, 2012, 10:03 PM CST for Hood County, Somervell County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 24, 2012, 10:03 PM CST (04:03 UTC)
Expired
Jan 25, 2012, 1:00 AM CST
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Hood County, TX, Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 55 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 12:48 AM CSTFLOODLipan, TXLOW WATER CROSSINGS BARRICADED IN LIPAN. AS MUCH AS 2 FEET OF WATER OVER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.1 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2498 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WGUS54 KFWD 250403
FFWFWD
TXC221-425-250700-
/O.NEW.KFWD.FF.W.0001.120125T0403Z-120125T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CST TUE JAN 24 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOOD COUNTY IN NORTH CENTRAL TEXAS
  SOMERVELL COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 100 AM CST

* AT 1000 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN NEAR GRANBURY...MOVING NORTH AT 30   
  MPH. LAW ENFORCEMENT OFFICIALS REPORT THAT LOW LYING AREAS ARE     
  ALREADY BEGINNING TO FLOOD.  RADAR INDICATES THAT AROUND 2 INCHES  
  OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE 
  THROUGH 1 AM CST.  TRAVEL ALONG HIGHWAY 377 IN HOOD COUNTY AND     
  ALONG HIGHWAY 67 IN SOMERVELL COUNTY MAY BE DANGEROUS TONIGHT IN   
  THE RAIN.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN          
  INCLUDE...GRANBURY...GLEN ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS 
THE ROAD!

&&

LAT...LON 3255 9762 3220 9761 3220 9765 3209 9787
      3220 9793 3245 9805 3251 9807 3255 9807

$$


DUNN
1 follow-up statement
180 
WGUS74 KFWD 250507
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 PM CST TUE JAN 24 2012

TXC221-425-250700-
/O.CON.KFWD.FF.W.0001.000000T0000Z-120125T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOOD TX-SOMERVELL TX-
1107 PM CST TUE JAN 24 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR
SOMERVELL AND HOOD COUNTIES...

AT 1106 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS WITH HEAVY RAIN CONTINUING ACROSS HOOD AND SOMERVELL 
COUNTIES.  BETWEEN 2 AND 3 INCHES OF RAIN HAS FALLEN ACROSS THESE 
AREAS AND FLOODING OF LOW LYING AREAS IS LIKELY.  TRAVEL ALONG 
HIGHWAY 377 AND HIGHWAY 67 MAY BE DANGEROUS IN LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3255 9762 3220 9761 3220 9765 3209 9787
      3220 9793 3245 9805 3251 9807 3255 9807

$$


DUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 24, 9:43 PM CST, 20 minutes earlier.

Area forecast discussion, Jan 24, 9:43 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CST TUE JAN 24 2012

.UPDATE...
LATEST FORECASTED QPF FROM HPC AND SATELLITE ANALYSIS FROM NESDIS
CONFIRM THAT HEAVY RAINS OVERNIGHT WILL CREATE WIDESPREAD AREAS
OF TWO TO FOUR INCHES OF RAIN. THE ATMOSPHERE HAS BECOME
SATURATED...WITH PWATS WELL ABOVE SEASONAL NORMALS. A 50 TO 60
KNOT LOW LEVEL JET IS FORECAST TO FORM OVERNIGHT...BRINGING
PLENTIFUL MOISTURE INTO THE AREA. PRIOR PRECIPITATION HAS
SATURATED THE SOILS OVER MUCH OF THE AREA...AND RUNOFF WILL
QUICKLY ACCUMULATE. LOCALLY...RAINFALL AMOUNTS MAY BE MUCH HIGHER
AND THE RAPID ACCUMULATIONS POSSIBLE UNDER ANY GIVEN STORM WILL
LIKELY CAUSE FLASH FLOODING. NEW FORECASTS OUT SHORTLY.  84

&&

.AVIATION...
/00Z TAFS/

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS CONTINUES THIS
EVENING ACROSS ALL OF NORTH TEXAS AND THE PRECIP IS EXPECTED TO
CONTINUE THROUGH TONIGHT. CIGS WILL CONTINUE TO LOWER THROUGH THE
REMAINDER OF THE EVENING WITH IFR CONDITIONS EXPECTED BY MIDNIGHT.
THERE WILL LIKELY BE A BRIEF RESPITE IN THE CONTINUOUS RAIN
BETWEEN 2-4Z BUT A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED
TO FILL IN BY MIDNIGHT ACROSS THE AREA. WILL KEEP THUNDERSTORMS IN
THROUGH THE OVERNIGHT HOURS WITH CIGS DROPPING INTO IFR CATEGORY.
AREAS OF RAIN WILL PERSIST INTO WEDNESDAY MORNING. PRECIP WILL
LIKELY TAPER OFF DURING THE LATE MORNING ON WEDNESDAY. SOME
ADDITIONAL PRECIPITATION IS EXPECTED ON THE BACK SIDE OF THIS
SYSTEM BY TOMORROW NIGHT. IFR CIGS EXPECTED TO PREVAIL MUCH OF THE
DAY WEDNESDAY.

DUNN

&&

.PREV DISCUSSION... /ISSUED 336 PM CST TUE JAN 24 2012/
UPPER LEVEL LOW CAN EASILY BE DETECTED ON WATER VAPOR IMAGERY
SPINNING OVER SOUTHERN NEW MEXICO. AT THE SURFACE...DEWPOINTS
CONTINUE TO INCREASE ACROSS THE REGION WITH SHOWERS AND SCATTERED
THUNDERSTORM ACTIVITY CONTINUING TO SPREAD NORTH ACROSS THE
REGION. THE WARM FRONT IS SLOWLY ADVANCING NORTH THROUGH SOUTHEAST
TEXAS AND THE HILL COUNTRY AND IS EXPECTED TO REACH OUR SOUTHERN
COUNTIES AROUND MIDNIGHT. AHEAD OF THE WARM FRONT...SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS
WITH THIS FIRST BATCH OF RAIN MOSTLY MOVING NORTH OF INTERSTATE 20
BY THE LATE EVENING HOURS. DURING THE EVENING HOURS...A LINE OF
STORMS IS EXPECTED TO DEVELOP SOMEWHERE WEST OF INTERSTATE 35 BUT
THE SHORT TERM HIGH RESOLUTION MODELS DIFFER ON WHERE THIS LINE
WILL DEVELOP. SOME DEVELOP THE LINE AS FAR WEST AS SAN ANGELO
WHILE OTHERS DEVELOP THE LINE OVER OUR WESTERN COUNTIES JUST WEST
OF THE INTERSTATE 35 CORRIDOR. WITH THE WARM FRONT REMAINING OVER
THE SOUTHERN COUNTIES TONIGHT...ALL THE OVERNIGHT ACTIVITY NORTH
OF THE FRONT IS EXPECTED TO REMAIN ELEVATED. THESE STORMS WILL
PRESENT A MARGINAL HAIL THREAT AND A FEW STORMS SOUTH OF OUR AREA
HAVE ALREADY PRODUCED HAIL UP TO QUARTER SIZE.

THE SHORT TERM HIGH RESOLUTION MODEL RUNS TODAY ARE CONVERGING ON
A SOLUTION THAT SUGGESTS THE LINE OF STORMS THAT DEVELOPS TONIGHT
WILL SLOWLY PROGRESS EAST AND WEAKEN WITHOUT ORGANIZING INTO A
SQUALL LINE. THIS SCENARIO SEEMS PLAUSIBLE AS THE INSTABILITY
PARAMETERS NORTH OF THE FRONT ARE FAIRLY WEAK. HOWEVER...THERE IS
SOME WEAK ELEVATED INSTABILITY WHICH MAY SUPPORT A FEW STRONG
STORMS. THE SHORT TERM MODELS THEN SUGGEST THAT A SECONDARY LINE
OF STORMS WILL DEVELOP ACROSS CENTRAL TEXAS AND THE HILL COUNTRY
AND MOVE ACROSS THE SOUTHERN HALF OF OUR CWA. THIS LINE WILL
PRESENT THE GREATEST SEVERE WEATHER THREAT FOR OUR AREA AS PART OF
THIS LINE WILL TRACK ALONG AND SOUTH OF THE WARM FRONT. WITH THE
WARM FRONT STILL LOCATED OVER OUR SOUTHERN COUNTIES...THE SEVERE
THREAT WILL EXIST SOUTH OF THE FRONT WHERE INSTABILITY AND SHEAR
WILL BE ENOUGH TO SUPPORT DAMAGING WINDS...HAIL...AND THE
POSSIBILITY OF ISOLATED TORNADOES. HOWEVER...THESE TORNADOES WILL
LIKELY BE EMBEDDED WITHIN THE LINE OF STORMS. THIS SECOND LINE OF
STORMS WILL LIKELY STILL BE MOVING THROUGH OUR SOUTHERN AND
SOUTHEASTERN COUNTIES WEDNESDAY MORNING WITH THE SEVERE WEATHER
THREAT SHIFTING EAST OF I-35 AND SOUTH OF I-20. AGAIN...ISOLATED
TORNADOES WILL STILL BE POSSIBLE. MOST OF THE MODELS INDICATE THAT
THE CONVECTION WILL MOVE INTO EAST TEXAS BY MIDDAY WITH LIGHT RAIN
POSSIBLY LINGERING BEHIND IT. EXPECT LIGHT WRAP AROUND PRECIPITATION
TO OCCUR WEDNESDAY NIGHT THROUGH THURSDAY AS THE UPPER LEVEL LOW
TRACKS OVER THE REGION.

THE THREAT FOR HEAVY RAINFALL STILL EXISTS MAINLY OVERNIGHT
TONIGHT INTO WEDNESDAY MORNING. WITH THE FIRST LINE OF STORMS
MAKING LITTLE PROGRESS EAST AND IT/S ORIENTATION PARALLEL TO THE
MEAN WIND VECTORS...TRAINING OF CELLS IS LIKELY TONIGHT WHICH MAY
RESULT IN LOCALIZED FLASH FLOODING OR NUISANCE FLOODING IN SEVERAL
LOCATIONS. WITH ESTIMATED RAINFALL TOTALS OF 2-4 INCHES DURING THE
OVERNIGHT PERIOD...THESE VALUES ARE STILL BELOW FLOOD AND FLASH
FLOOD GUIDANCE VALUES AND WILL NOT ISSUE A FLOOD WATCH AT THIS
TIME. HOWEVER...WILL NEED TO WATCH URBANIZED AREAS OVERNIGHT WHERE
WATER CAN QUICKLY COLLECT WITH HEAVY RAINFALL RATES RESULTING IN
FLASH FLOODING.

COOLER AIR WILL FILTER IN BEHIND THE SURFACE LOW AS IT MOVES EAST
OF THE REGION TOMORROW. ANOTHER COLD FRONT WILL ARRIVE ON FRIDAY
NIGHT BRINGING ANOTHER SHOT OF COLD AIR TO THE REGION. NO
PRECIPITATION IS EXPECTED WITH THIS FRONT. HOWEVER...TEMPERATURES
WILL BE QUICK TO RECOVER BY NEXT WEEK AS SOUTHERLY FLOW RETURNS TO
THE REGION. WE COULD SEE SOME LIGHT RAIN OR WIDELY SCATTERED
LIGHT RAIN BY NEXT TUESDAY OR WEDNESDAY BUT DID NOT INCLUDE POPS
IN THE FORECAST AT THIS TIME.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  53  58  45  55  36 / 100  90  50  40  10
WACO, TX              56  65  47  52  37 / 100  90  20  40  20
PARIS, TX             48  61  47  57  38 / 100 100  50  40  10
DENTON, TX            50  54  45  56  33 / 100  80  50  40  10
MCKINNEY, TX          52  55  45  55  35 / 100  90  50  40  10
DALLAS, TX            52  60  45  55  38 / 100  90  50  40  10
TERRELL, TX           52  62  48  53  38 / 100 100  30  40  20
CORSICANA, TX         56  65  51  55  40 /  90 100  20  40  20
TEMPLE, TX            55  66  48  53  38 / 100  90  20  40  20
MINERAL WELLS, TX     50  51  44  57  32 / 100  60  50  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ091>095-
101>107-116>123-130>135-141>148-156>162-174-175.

&&

 /
Hazardous weather outlook, Jan 24, 6:01 PM CST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CST TUE JAN 24 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
601 PM CST TUE JAN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS. SOME STORMS
MAY BECOME SEVERE...PARTICULARLY LATE TONIGHT IN THOSE AREAS SOUTH
OF A LINE FROM COMANCHE TO WACO TO CENTERVILLE. HAIL UP TO THE
SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES
ARE ALL POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE TONIGHT ACROSS ALL
OF NORTH TEXAS...WHICH COULD RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS WILL CONTINUE WEDNESDAY MORNING...THEN BE LIMITED TO
AREAS EAST OF THE I-35 CORRIDOR DURING THE AFTERNOON. THE SEVERE
THREAT WILL CONTINUE...PARTICULARLY IN AREAS SOUTH OF I-20 AND
EAST OF I-35. HEAVY RAINFALL AND LOCALIZED FLOODING WILL REMAIN A
CONCERN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING...
PRIMARILY SOUTH OF THE I-20 CORRIDOR. SPOTTER ACTIVATION IS
LIKELY LATE TONIGHT...MAINLY SOUTH OF THE I-20 CORRIDOR.

In the hours before

Special weather statement, Jan 24, 4:05 PM CST, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
405 PM CST TUE JAN 24 2012

TXZ118-242230-
TARRANT TX-
405 PM CST TUE JAN 24 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN TARRANT COUNTY

AT 405 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTH OF MANSFIELD...MOVING NORTH AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...DALWORTHINGTON
GARDENS AND MANSFIELD.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PENNY
SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3256 9704 3255 9704 3256 9723 3277 9712
      3277 9704
TIME...MOT...LOC 2205Z 201DEG 29KT 3256 9712
Special weather statement, Jan 24, 4:40 PM CST, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CST TUE JAN 24 2012

TXZ119-242315-
DALLAS TX-
440 PM CST TUE JAN 24 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL DALLAS COUNTY

AT 440 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF IRVING...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...CARROLLTON...
FARMERS BRANCH...HIGHLAND PARK...IRVING...RICHARDSON AND UNIVERSITY
PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3299 9694 3298 9669 3276 9684 3281 9701
TIME...MOT...LOC 2240Z 208DEG 33KT 3282 9693
Special weather statement, Jan 24, 6:14 PM CST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 PM CST TUE JAN 24 2012

TXZ142-250045-
MILLS TX-
614 PM CST TUE JAN 24 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN MILLS COUNTY

AT 612 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF GOLDTHWAITE...MOVING NORTH
NORTHEAST AT 45 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3162 9849 3163 9842 3154 9835 3150 9833
      3133 9839 3129 9847 3131 9853
TIME...MOT...LOC 0012Z 191DEG 38KT 3136 9846

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 6:14 PM CSTSpecial Weather StatementFWDMills31 min
Jan 24, 7:32 PM CSTRiver Flood WarningFWDHunt50 hr
Jan 24, 7:32 PM CSTRiver Flood WarningFWDHunt, Rockwall56 hr
Jan 24, 7:52 PM CSTRiver Flood WarningFWDCollin57 hr
Jan 24, 7:52 PM CSTRiver Flood WarningFWDDenton48 hr
Jan 24, 8:21 PM CSTAreal Flood AdvisoryFWDCollin, Dallas, Grayson, Rockwall75 days
Jan 24, 8:49 PM CSTAreal Flood AdvisoryFWDComanche, Erath116 min
Jan 24, 9:30 PM CSTRiver Flood WarningFWDDallas18 hr
Jan 24, 9:36 PM CSTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 37 more14 hr
Jan 24, 10:02 PM CSTAreal Flood AdvisoryFWDParker, Tarrant3 hr
Jan 24, 10:07 PM CSTAreal Flood AdvisoryFWDDenton3 hr
Jan 24, 11:18 PM CSTAreal Flood AdvisoryFWDCooke, Grayson3 hr
Jan 25, 12:40 AM CSTRiver Flood WarningFWDParker18 hr
Jan 25, 12:44 AM CSTAreal Flood AdvisoryFWDDallas3 hr
Jan 25, 12:55 AM CSTRiver Flood WarningFWDDallas72 hr
Jan 25, 12:56 AM CSTAreal Flood WarningFWDHood3 hr
Jan 25, 1:00 AM CSTAreal Flood AdvisoryFWDDenton3 hr
Jan 25, 3:25 AM CSTAreal Flood AdvisoryFWDComanche3 hr
Jan 25, 3:28 AM CSTAreal Flood AdvisoryFWDCoryell, Hamilton3 hr
Jan 25, 3:29 AM CSTAreal Flood AdvisoryFWDMcLennan3 hr
Jan 25, 3:32 AM CSTAreal Flood AdvisoryFWDErath, Palo Pinto, Parker3 hr
Jan 25, 3:37 AM CSTAreal Flood AdvisoryFWDCollin3 hr
Jan 25, 3:57 AM CSTAreal Flood AdvisoryFWDTarrant3 hr
Jan 25, 4:00 AM CSTAreal Flood AdvisoryFWDBosque, Dallas, Ellis, Hill, Hood, Johnson and 1 more3 hr
Jan 25, 4:19 AM CSTSevere Thunderstorm WarningFWDMilam41 min
Jan 25, 6:02 AM CSTAreal Flood AdvisoryFWDBosque, Collin, Dallas, Denton, Ellis, Hill and 7 more6 hr
Jan 25, 6:06 AM CSTTornado WarningFWDFalls, Robertson24 min
Jan 25, 7:08 AM CSTRiver Flood WarningFWDDallas12 hr
Jan 25, 7:32 AM CSTSpecial Weather StatementFWDLeon28 min
Jan 25, 7:43 AM CSTRiver Flood WarningFWDTarrant4 hr
Jan 25, 7:54 AM CSTFlash Flood WarningFWDCollin, Dallas, Tarrant3 hr
Jan 25, 8:04 AM CSTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Kaufman, Leon, Limestone and 2 more6 hr
Jan 25, 8:17 AM CSTSpecial Weather StatementFWDAnderson58 min
Jan 25, 8:27 AM CSTSevere Thunderstorm WarningFWDAnderson33 min
Jan 25, 8:35 AM CSTAreal Flood AdvisoryFWDGrayson4 hr
Jan 25, 9:05 AM CSTSpecial Weather StatementFWDAnderson25 min
Jan 25, 9:06 AM CSTRiver Flood WarningFWDNavarro63 hr
Jan 25, 9:06 AM CSTRiver Flood WarningFWDDallas11 hr
Jan 25, 9:06 AM CSTRiver Flood WarningFWDEllis, Kaufman3 days
Jan 25, 9:06 AM CSTRiver Flood WarningFWDHenderson, Navarro7 days
Jan 25, 9:39 AM CSTRiver Flood WarningFWDComanche11 hr
Jan 25, 10:24 AM CSTRiver Flood WarningFWDCollin20 hr
Jan 25, 10:57 AM CSTAreal Flood WarningFWDCollin, Dallas3 hr
Jan 25, 1:27 PM CSTRiver Flood WarningFWDLimestone30 hr

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.